59585

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Accurate Mathematical Model of Two-Dimensional Parametric Systems Based on 2 х 2 Matrix

ISBN/ISSN: 

978-3-030-36624-7

DOI: 

10.1007/978-3-030-36625-4_17

Наименование источника: 

  • Сommunications in Computer and Information Science

Обозначение и номер тома: 

Vol. 1141

Город: 

  • Швейцария

Издательство: 

  • Springer, Cham

Год издания: 

2019

Страницы: 

199-211
Аннотация
In this work the accurate analytical model for the wide class of four-dimensional linear deterministic dynamic systems with arbitrary piecewise constant parameters is presented for the first time. Here the fundamental solution system is found as the 4×44×4 block diagonal matrix with the 2×22×2 blocks at main diagonal. It is important that the solution is obtained without transformation into another basis. The presented model is valid if eigennumbers of initial differential equation systems are inverse in pair. The numerical example demonstrating the practical application of the developed model is also presented. В данной работе впервые представлена строгая аналитическая модель для широкого класса четырехмерных линейных детерминированных динамических систем с произвольными кусочно-постоянными параметрами. Здесь система фундаментального решения находится в виде блочной диагональной матрицы 4 × 4 с блоками 2 × 2 на главной диагонали. Важно, что решение получено без преобразования в другой базис. Представленная модель справедлива, если собственные числа исходных систем дифференциальных уравнений попарно обратны. Приведен численный пример, демонстрирующий практическое применение разработанной модели.

Библиографическая ссылка: 

Вытовтов К.А., Барабанова Е.А., Вишневский В.М. Accurate Mathematical Model of Two-Dimensional Parametric Systems Based on 2 х 2 Matrix // Сommunications in Computer and Information Science. 2019. Vol. 1141. С. 199-211.